# SDR DALA2022041902703

- Difficulty date: April 18, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 90,311 hours, 19,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1701 EMERGENCY EXIT LIGHT LENS FELL OFF A/C LEFT AISLE RIGHT BEHIND D1, CORRECTIVE ACTION: RESECURED EMERGENCY EXIT LIGHT LEFT AISLE AFT OF D1. OK FOR SVC. (8849946)
